31 Publications

Mark all

[31]
2023 | Journal Article | IST-REx-ID: 12544 | OA
P. Koehl, A. Akopyan, and H. Edelsbrunner, “Computing the volume, surface area, mean, and Gaussian curvatures of molecules and their derivatives,” Journal of Chemical Information and Modeling, vol. 63, no. 3. American Chemical Society, pp. 973–985, 2023.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 
[30]
2022 | Journal Article | IST-REx-ID: 7791 | OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, vol. 8, no. 4. Springer Nature, pp. 1309–1312, 2022.
[Published Version] View | Files available | DOI | arXiv
 
[29]
2022 | Journal Article | IST-REx-ID: 8538 | OA
A. Akopyan, R. Schwartz, and S. Tabachnikov, “Billiards in ellipses revisited,” European Journal of Mathematics, vol. 8, no. 4. Springer Nature, pp. 1313–1327, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[28]
2021 | Journal Article | IST-REx-ID: 10222 | OA
A. Akopyan, H. Edelsbrunner, and A. Nikitenko, “The beauty of random polytopes inscribed in the 2-sphere,” Experimental Mathematics. Taylor and Francis, pp. 1–15, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[27]
2021 | Journal Article | IST-REx-ID: 8338 | OA
A. Akopyan, A. I. Bobenko, W. K. Schief, and J. Techter, “On mutually diagonal nets on (confocal) quadrics and 3-dimensional webs,” Discrete and Computational Geometry, vol. 66. Springer Nature, pp. 938–976, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[26]
2020 | Book Chapter | IST-REx-ID: 74 | OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” in Geometric Aspects of Functional Analysis, vol. 2256, B. Klartag and E. Milman, Eds. Springer Nature, 2020, pp. 1–27.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[25]
2020 | Journal Article | IST-REx-ID: 10867 | OA
A. Akopyan and R. Karasev, “Waist of balls in hyperbolic and spherical spaces,” International Mathematics Research Notices, vol. 2020, no. 3. Oxford University Press, pp. 669–697, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[24]
2020 | Journal Article | IST-REx-ID: 9157 | OA
A. Akopyan and H. Edelsbrunner, “The weighted mean curvature derivative of a space-filling diagram,” Computational and Mathematical Biophysics, vol. 8, no. 1. De Gruyter, pp. 51–67, 2020.
[Published Version] View | Files available | DOI
 
[23]
2020 | Journal Article | IST-REx-ID: 9156 | OA
A. Akopyan and H. Edelsbrunner, “The weighted Gaussian curvature derivative of a space-filling diagram,” Computational and Mathematical Biophysics, vol. 8, no. 1. De Gruyter, pp. 74–88, 2020.
[Published Version] View | Files available | DOI | arXiv
 
[22]
2019 | Journal Article | IST-REx-ID: 6050 | OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147. AMS, pp. 91–102, 2019.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[21]
2019 | Journal Article | IST-REx-ID: 6419 | OA
V. Pokusaeva et al., “An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape,” PLoS Genetics, vol. 15, no. 4. Public Library of Science, 2019.
[Published Version] View | Files available | DOI | WoS
 
[20]
2019 | Research Data Reference | IST-REx-ID: 9790
V. Pokusaeva et al., “A statistical summary of segment libraries and sequencing results.” Public Library of Science, 2019.
[Published Version] View | Files available | DOI
 
[19]
2019 | Research Data Reference | IST-REx-ID: 9797
V. Pokusaeva et al., “A statistical summary of segment libraries and sequencing results.” Public Library of Science, 2019.
[Published Version] View | Files available | DOI
 
[18]
2019 | Research Data Reference | IST-REx-ID: 9789
V. Pokusaeva et al., “Multiple alignment of His3 orthologues.” Public Library of Science, 2019.
[Published Version] View | Files available | DOI
 
[17]
2019 | Journal Article | IST-REx-ID: 6634 | OA
A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2. Akademicka Platforma Czasopism, pp. 457–490, 2019.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[16]
2019 | Journal Article | IST-REx-ID: 6793 | OA
A. Akopyan and I. Izmestiev, “The Regge symmetry, confocal conics, and the Schläfli formula,” Bulletin of the London Mathematical Society, vol. 51, no. 5. London Mathematical Society, pp. 765–775, 2019.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[15]
2018 | Journal Article | IST-REx-ID: 692 | OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1. Springer, pp. 55–64, 2018.
[Published Version] View | Files available | DOI | WoS
 
[14]
2018 | Journal Article | IST-REx-ID: 58 | OA
A. Akopyan and E. Segal Halevi, “Counting blanks in polygonal arrangements,” SIAM Journal on Discrete Mathematics, vol. 32, no. 3. Society for Industrial and Applied Mathematics , pp. 2242–2257, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[13]
2018 | Journal Article | IST-REx-ID: 458 | OA
A. Akopyan and A. Bobenko, “Incircular nets and confocal conics,” Transactions of the American Mathematical Society, vol. 370, no. 4. American Mathematical Society, pp. 2825–2854, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS
 
[12]
2018 | Journal Article | IST-REx-ID: 106 | OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3. Springer, pp. 26–31, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[11]
2018 | Journal Article | IST-REx-ID: 409 | OA
A. Akopyan, “On the number of non-hexagons in a planar tiling,” Comptes Rendus Mathematique, vol. 356, no. 4. Elsevier, pp. 412–414, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[10]
2018 | Journal Article | IST-REx-ID: 6355 | OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6. Cambridge University Press, 2018.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 1064 | OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4. Springer, pp. 1001–1009, 2018.
[Published Version] View | Files available | DOI | WoS
 
[8]
2018 | Preprint | IST-REx-ID: 75 | OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces.” arXiv, 2018.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[7]
2017 | Journal Article | IST-REx-ID: 707 | OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4. Wiley-Blackwell, pp. 690–693, 2017.
[Preprint] View | DOI | Download Preprint (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1180 | OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308. Academic Press, pp. 627–644, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
[5]
2017 | Journal Article | IST-REx-ID: 909 | OA
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7. Mathematical Association of America, pp. 588–596, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS | arXiv
 
[4]
2016 | Journal Article | IST-REx-ID: 1330 | OA
A. Akopyan and A. Balitskiy, “Billiards in convex bodies with acute angles,” Israel Journal of Mathematics, vol. 216, no. 2. Springer, pp. 833–845, 2016.
[Preprint] View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1360 | OA
A. Akopyan, A. Balitskiy, R. Karasev, and A. Sharipova, “Elementary approach to closed billiard trajectories in asymmetric normed spaces,” Proceedings of the American Mathematical Society, vol. 144, no. 10. American Mathematical Society, pp. 4501–4513, 2016.
[Preprint] View | DOI | Download Preprint (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1710 | OA
A. Akopyan and A. Plakhov, “Minimal resistance of curves under the single impact assumption,” Society for Industrial and Applied Mathematics, vol. 47, no. 4. SIAM, pp. 2754–2769, 2015.
[Preprint] View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1828 | OA
A. Akopyan, S. Pirogov, and A. Rybko, “Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1. Springer, pp. 163–167, 2015.
[Preprint] View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

31 Publications

Mark all

[31]
2023 | Journal Article | IST-REx-ID: 12544 | OA
P. Koehl, A. Akopyan, and H. Edelsbrunner, “Computing the volume, surface area, mean, and Gaussian curvatures of molecules and their derivatives,” Journal of Chemical Information and Modeling, vol. 63, no. 3. American Chemical Society, pp. 973–985, 2023.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 
[30]
2022 | Journal Article | IST-REx-ID: 7791 | OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, vol. 8, no. 4. Springer Nature, pp. 1309–1312, 2022.
[Published Version] View | Files available | DOI | arXiv
 
[29]
2022 | Journal Article | IST-REx-ID: 8538 | OA
A. Akopyan, R. Schwartz, and S. Tabachnikov, “Billiards in ellipses revisited,” European Journal of Mathematics, vol. 8, no. 4. Springer Nature, pp. 1313–1327, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[28]
2021 | Journal Article | IST-REx-ID: 10222 | OA
A. Akopyan, H. Edelsbrunner, and A. Nikitenko, “The beauty of random polytopes inscribed in the 2-sphere,” Experimental Mathematics. Taylor and Francis, pp. 1–15, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[27]
2021 | Journal Article | IST-REx-ID: 8338 | OA
A. Akopyan, A. I. Bobenko, W. K. Schief, and J. Techter, “On mutually diagonal nets on (confocal) quadrics and 3-dimensional webs,” Discrete and Computational Geometry, vol. 66. Springer Nature, pp. 938–976, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[26]
2020 | Book Chapter | IST-REx-ID: 74 | OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” in Geometric Aspects of Functional Analysis, vol. 2256, B. Klartag and E. Milman, Eds. Springer Nature, 2020, pp. 1–27.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[25]
2020 | Journal Article | IST-REx-ID: 10867 | OA
A. Akopyan and R. Karasev, “Waist of balls in hyperbolic and spherical spaces,” International Mathematics Research Notices, vol. 2020, no. 3. Oxford University Press, pp. 669–697, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[24]
2020 | Journal Article | IST-REx-ID: 9157 | OA
A. Akopyan and H. Edelsbrunner, “The weighted mean curvature derivative of a space-filling diagram,” Computational and Mathematical Biophysics, vol. 8, no. 1. De Gruyter, pp. 51–67, 2020.
[Published Version] View | Files available | DOI
 
[23]
2020 | Journal Article | IST-REx-ID: 9156 | OA
A. Akopyan and H. Edelsbrunner, “The weighted Gaussian curvature derivative of a space-filling diagram,” Computational and Mathematical Biophysics, vol. 8, no. 1. De Gruyter, pp. 74–88, 2020.
[Published Version] View | Files available | DOI | arXiv
 
[22]
2019 | Journal Article | IST-REx-ID: 6050 | OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147. AMS, pp. 91–102, 2019.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[21]
2019 | Journal Article | IST-REx-ID: 6419 | OA
V. Pokusaeva et al., “An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape,” PLoS Genetics, vol. 15, no. 4. Public Library of Science, 2019.
[Published Version] View | Files available | DOI | WoS
 
[20]
2019 | Research Data Reference | IST-REx-ID: 9790
V. Pokusaeva et al., “A statistical summary of segment libraries and sequencing results.” Public Library of Science, 2019.
[Published Version] View | Files available | DOI
 
[19]
2019 | Research Data Reference | IST-REx-ID: 9797
V. Pokusaeva et al., “A statistical summary of segment libraries and sequencing results.” Public Library of Science, 2019.
[Published Version] View | Files available | DOI
 
[18]
2019 | Research Data Reference | IST-REx-ID: 9789
V. Pokusaeva et al., “Multiple alignment of His3 orthologues.” Public Library of Science, 2019.
[Published Version] View | Files available | DOI
 
[17]
2019 | Journal Article | IST-REx-ID: 6634 | OA
A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2. Akademicka Platforma Czasopism, pp. 457–490, 2019.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[16]
2019 | Journal Article | IST-REx-ID: 6793 | OA
A. Akopyan and I. Izmestiev, “The Regge symmetry, confocal conics, and the Schläfli formula,” Bulletin of the London Mathematical Society, vol. 51, no. 5. London Mathematical Society, pp. 765–775, 2019.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[15]
2018 | Journal Article | IST-REx-ID: 692 | OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1. Springer, pp. 55–64, 2018.
[Published Version] View | Files available | DOI | WoS
 
[14]
2018 | Journal Article | IST-REx-ID: 58 | OA
A. Akopyan and E. Segal Halevi, “Counting blanks in polygonal arrangements,” SIAM Journal on Discrete Mathematics, vol. 32, no. 3. Society for Industrial and Applied Mathematics , pp. 2242–2257, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[13]
2018 | Journal Article | IST-REx-ID: 458 | OA
A. Akopyan and A. Bobenko, “Incircular nets and confocal conics,” Transactions of the American Mathematical Society, vol. 370, no. 4. American Mathematical Society, pp. 2825–2854, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS
 
[12]
2018 | Journal Article | IST-REx-ID: 106 | OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3. Springer, pp. 26–31, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[11]
2018 | Journal Article | IST-REx-ID: 409 | OA
A. Akopyan, “On the number of non-hexagons in a planar tiling,” Comptes Rendus Mathematique, vol. 356, no. 4. Elsevier, pp. 412–414, 2018.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[10]
2018 | Journal Article | IST-REx-ID: 6355 | OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6. Cambridge University Press, 2018.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 1064 | OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4. Springer, pp. 1001–1009, 2018.
[Published Version] View | Files available | DOI | WoS
 
[8]
2018 | Preprint | IST-REx-ID: 75 | OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces.” arXiv, 2018.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[7]
2017 | Journal Article | IST-REx-ID: 707 | OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4. Wiley-Blackwell, pp. 690–693, 2017.
[Preprint] View | DOI | Download Preprint (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1180 | OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308. Academic Press, pp. 627–644, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
[5]
2017 | Journal Article | IST-REx-ID: 909 | OA
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7. Mathematical Association of America, pp. 588–596, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS | arXiv
 
[4]
2016 | Journal Article | IST-REx-ID: 1330 | OA
A. Akopyan and A. Balitskiy, “Billiards in convex bodies with acute angles,” Israel Journal of Mathematics, vol. 216, no. 2. Springer, pp. 833–845, 2016.
[Preprint] View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1360 | OA
A. Akopyan, A. Balitskiy, R. Karasev, and A. Sharipova, “Elementary approach to closed billiard trajectories in asymmetric normed spaces,” Proceedings of the American Mathematical Society, vol. 144, no. 10. American Mathematical Society, pp. 4501–4513, 2016.
[Preprint] View | DOI | Download Preprint (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1710 | OA
A. Akopyan and A. Plakhov, “Minimal resistance of curves under the single impact assumption,” Society for Industrial and Applied Mathematics, vol. 47, no. 4. SIAM, pp. 2754–2769, 2015.
[Preprint] View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1828 | OA
A. Akopyan, S. Pirogov, and A. Rybko, “Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1. Springer, pp. 163–167, 2015.
[Preprint] View | DOI | Download Preprint (ext.)
 

Search

Filter Publications